Journal of the Mathematical Society of Japan

Quadratic forms.

Irving KAPLANSKY

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 5, Number 2 (1953), 200-207.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415548

Digital Object Identifier
doi:10.2969/jmsj/00520200

Mathematical Reviews number (MathSciNet)
MR0059260

Zentralblatt MATH identifier
0051.02902

Subjects
Primary: 09.1X

Citation

KAPLANSKY, Irving. Quadratic forms. J. Math. Soc. Japan 5 (1953), no. 2, 200--207. doi:10.2969/jmsj/00520200. https://projecteuclid.org/euclid.jmsj/1261415548


Export citation